Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Reparations and the Flow of Capital

John H. Williams
The American Economic Review
Vol. 20, No. 1, Supplement, Papers and Proceedings of the Forty-second Annual Meeting of the American Economic Association (Mar., 1930), pp. 73-79
Stable URL: http://www.jstor.org/stable/1805662
Page Count: 7
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Reparations and the Flow of Capital
Preview not available

Page Thumbnails

  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79